# SDR ASOA2014051510499

- Difficulty date: May 3, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 32,764 hours, 29,513 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS PANEL LANDING CORRODED AT 510AB.  COMPLIED WITH REO 601R-57-21-030 AND ECTC EO 600-57-81.
